# SDR CALA2010032500102

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 32,295 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD STOW BIN, SEAT ROWS 3-4 RIGHT IS INOP.  REPLACED LIGHT BULB AS REQUIRED PER AMM-33-50-00.  OPS CHECK GOOD.
